# SDR 2007UALA01294

- Difficulty date: April 24, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 37,685 hours, 10,407 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L MISSING D RING.     [06-14-07]     FOUND LANYARD MISSING INSTALLED SERVICABLE LANYARD.  INSTALLED. ()INSPECTED DOOR 3L AND D-RING IS INSTALLED.  REPLACED LANYARD AT DOOR 1L.
